MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Failure to Analyze Signal (1539); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a ventilator failure occurred on (b)(6) 2025 during an operation.No injury reported.
 
Additional Manufacturer Narrative
The investigation has been performed based on the provided logfile and the received encoder.A nonfunctional optical incremental encoder as part of the ventilator-motor assembly was found.The reported issue could be confirmed and it was determined that a failure of the optical incremental encoder was the root cause.The device detected the failure and reacted as specified for this situation.In case of such failure, atlan will still provide fresh gas (including agent if a vaporizer is connected) and monitoring allowing for manual ventilation.The overall residual risk evaluation remains valid.With regard to the product risk, there is no need for actions.

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22585675
Report Number9611500-2025-00409
Device Sequence Number13134775
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)210727(93)8621500-11
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown